Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 121, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 14, 2016, 5:16 PM MDT for Colfax County, Harding County, Mora County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 5:16 PM MDT (23:16 UTC)
- Expired
- Jul 14, 2016, 5:39 PM MDT
- In force
- 23 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Colfax County, NM, Harding County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 202 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 1:40 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4096 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
014
WUUS55 KABQ 142316
SVRABQ
NMC007-021-033-150000-
/O.NEW.KABQ.SV.W.0121.160714T2316Z-160715T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 PM MDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MORA COUNTY IN NORTHEASTERN NEW MEXICO...
NORTHWESTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
SOUTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 600 PM MDT
* AT 515 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHEAST OF SPRINGER...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ABBOTT.
THIS INCLUDES INTERSTATE 25 NEAR MILE MARKER 407.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3659 10417 3623 10401 3612 10452 3628 10464
TIME...MOT...LOC 2315Z 243DEG 28KT 3626 10446
HAIL...1.00IN
WIND...60MPH
$$
402 follow-up statements
635
WWUS55 KABQ 142334
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 PM MDT THU JUL 14 2016
NMC007-021-033-150000-
/O.CON.KABQ.SV.W.0121.000000T0000Z-160715T0000Z/
MORA-HARDING-COLFAX-
534 PM MDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN MORA...NORTHWESTERN HARDING AND SOUTHEASTERN COLFAX
COUNTIES...
AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
ABBOTT...OR 10 MILES SOUTHEAST OF SPRINGER...MOVING NORTHEAST AT 5
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ABBOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3659 10417 3623 10401 3613 10447 3633 10457
TIME...MOT...LOC 2334Z 230DEG 5KT 3628 10444
HAIL...1.00IN
WIND...60MPH
$$
40598
WWUS55 KABQ 142339
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 PM MDT THU JUL 14 2016
NMC007-021-033-142349-
/O.CAN.KABQ.SV.W.0121.000000T0000Z-160715T0000Z/
MORA-HARDING-COLFAX-
539 PM MDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORA...
NORTHWESTERN HARDING AND SOUTHEASTERN COLFAX COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN NEW MEXICO.
LAT...LON 3659 10417 3623 10401 3613 10447 3633 10457
TIME...MOT...LOC 2338Z 243DEG 28KT 3630 10440
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:07 PM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 14, 3:07 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 307 PM MDT THU JUL 14 2016 .SYNOPSIS... High pressure will continue to dominate the weather for New Mexico through the weekend, keeping afternoon temperatures in the mid 90's to low 100's. A weak front will continue to move through the northeastern corner of the state this evening, producing isolated strong to severe thunderstorms. Enough moisture will remain in place over the eastern half of the region to keep scattered thunderstorms in the forecast on Friday. On Saturday, isolated to scattered thunderstorms will likely be confined to the central mountain chain. && .DISCUSSION... In the short term, a weak frontal boundary will continue to push southward into the southeastern parts of the forecast area through tonight. This is bringing enough moisture and instability to the region to create conditions favorable for strong to severe thunderstorms this afternoon over mainly the northeastern portion of the state. Surface based CAPE values of almost 3000 J/kg and 0-6 km shear values of 40-50 kts are present over the above mentioned area per the SPC Mesoanalysis this afternoon, thus cells that do develop will be in a healthy environment for gusty winds and large hail. Storms are expected to begin to diminish this evening as the atmosphere stabilizes into the evening hours. Friday, enough moisture will remain over the eastern half of the state to produce isolated to scattered showers and thunderstorms in the afternoon and evening hours. Instability parameters do not look as large on Friday as this afternoon, but remain robust enough to to support development. Additionally, some weak shortwave energy aloft will rotate into the area to help with thunderstorm development. Through the weekend, precipitation chances will diminish as the ridge will center itself over central New Mexico as it moves to a position over the midwest through the middle of next week. Saturday and Sunday, precipitation chances will be limited mainly the central mountains before sliding to the southwest mountains by Sunday. As the ridge slides eastward, some return moisture will begin to move into the Desert Southwest with the focus mainly over Arizona. This will allow for some moisture along the AZ/NM border eastward to the central mountains, so scattered rain chances were kept in the forecast through the forecast period. Temperatures will begin to moderate slightly as the ridge begins to move to the east. Temperatures will still remain in the mid to upper 90s for most locations through middle of next week, which is 5 to 10 degrees above the normal for this time of year. -Fontenot && .FIRE WEATHER... ...Unusually hot, dry and unstable conditions to persist through the weekend... An exceptionally dry, hot and unstable air mass once again ravaging central/western areas this afternoon. In addition to widespread minimum RH values in the single digits, Haines indices of 6+, or so- called super Haines values, to remain in place through early evening. These highly anomalous conditions for mid-July combined with diurnally-driven 20-foot winds mostly in the 10-20 mph range will be the main fire weather focus in very near-term. Meanwhile, the other feature of interest is a relatively moist backdoor frontal boundary that stretched from the east slopes of the northern Sangre de Cristo range southward to near Santa Rosa and Portales as of this writing. This boundary will continue to slowly press south and westward and will provide a focus for isolated to scattered thunderstorms, a few severe, into the first part of the evening across northeast and east-central New Mexico. Although fairly shallow with westward extent, we do anticipate at least a modest easterly push into the Rio Grande Valley later tonight with a significant jump in surface dew point temperatures as compared to this morning that will provide better RH recovery for places like Taos, Santa Fe and Albuquerque by daybreak Friday. Very good to excellent RH recovery expected for areas east of the central mountain chain. A bit more convectively active for central/western areas on Friday as the effects of tonight's easterly push manifests itself as isolated dry thunderstorm/lighting from the Divide eastward to the central mountain chain. At the very least, we anticipate more in the way of cumulus cloud cover and some buildups over the higher terrain with min RH values trending upward though still unusually dry for the season. Unfortunately, with considerable dry air and fairly warm temperatures aloft, thunderstorm development will generally struggle except for the northeast and far east where moisture more plentiful. Going into the weekend, the upper level high will remain squarely over New Mexico but we do see signs of a gradual shift toward the east and north by Sunday. Thus unusually hot, dry and unstable conditions will persist with low chances of thunderstorms favoring the Sangres on Saturday and the southwest on Sunday. The upper high will continue to shift northeast and take up residence over the southern plains early next week. Northward moisture transport in the clockwise flow and chances for wetting rain will favor Arizona and far western New Mexico next week. But overall atmospheric content /maximum temperatures/ will remain below /above/ average. KJ && .AVIATION... 18Z TAF CYCLE Surface frontal boundary stretching from the east slopes of the northern Sangre de Cristo Mountains southeastward to the Caprock south of KTCC at midday will continue to slowly press south and west through tonight. Sharp E-W moisture gradient accompanying the boundary along with NELY surface winds to around 20 kts. Forward progress is a bit faster than previous model trends, but shallow nature of the relatively cooler air mass will limit westward extent of best moisture available for SHRA/TSRA that are forecast to develop across northeast and far east-central NM this afternoon into the evening. Storm motions here toward the southeast at 25-30kts. Wind shift impacting KLVS and KTCC initially, then anticipate moderately strong easterly gap winds tonight for KABQ and KSAF peaking between 03Z-11Z. Patches of MVFR cigs may develop east of the central MT chain overnight but confidence too low to include at KTCC or KLVS. Gusts associated with the east canyon/gap wind with the front at KABQ may approach airport weather warning criteria overnight. kj && && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 97 59 97 / 0 0 0 5 Dulce........................... 45 90 45 90 / 0 0 5 5 Cuba............................ 55 93 55 92 / 0 5 5 5 Gallup.......................... 52 96 56 94 / 0 0 0 0 El Morro........................ 48 90 52 88 / 0 5 0 5 Grants.......................... 53 94 56 93 / 0 10 5 5 Quemado......................... 58 91 58 89 / 0 5 5 5 Glenwood........................ 66 101 66 99 / 5 10 10 5 Chama........................... 41 82 40 85 / 5 10 5 10 Los Alamos...................... 62 87 64 89 / 5 20 5 10 Pecos........................... 59 90 58 91 / 20 30 20 20 Cerro/Questa.................... 52 81 52 83 / 10 20 10 10 Red River....................... 43 76 49 77 / 20 30 20 20 Angel Fire...................... 39 79 41 80 / 20 30 20 30 Taos............................ 51 89 52 90 / 10 20 10 10 Mora............................ 53 85 54 86 / 30 40 30 30 Espanola........................ 61 95 62 96 / 5 10 5 5 Santa Fe........................ 60 90 61 89 / 10 20 10 10 Santa Fe Airport................ 59 94 60 95 / 5 10 5 5 Albuquerque Foothills........... 65 94 66 95 / 0 10 5 5 Albuquerque Heights............. 68 97 68 98 / 0 10 5 5 Albuquerque Valley.............. 62 99 62 100 / 0 5 5 5 Albuquerque West Mesa........... 65 98 67 99 / 0 5 5 5 Los Lunas....................... 64 98 65 99 / 0 5 5 0 Rio Rancho...................... 65 98 67 99 / 0 5 5 5 Socorro......................... 68 101 70 101 / 0 5 5 5 Sandia Park/Cedar Crest......... 61 90 63 91 / 5 30 10 10 Tijeras......................... 62 93 63 96 / 5 20 10 10 Moriarty/Estancia............... 59 95 59 96 / 5 30 20 5 Clines Corners.................. 58 87 59 90 / 5 30 30 20 Gran Quivira.................... 61 92 63 93 / 0 20 20 5 Carrizozo....................... 64 96 66 96 / 0 10 10 10 Ruidoso......................... 58 88 60 89 / 10 30 20 30 Capulin......................... 52 85 52 90 / 40 40 20 20 Raton........................... 53 88 53 92 / 30 30 20 20 Springer........................ 55 91 56 94 / 30 30 20 20 Las Vegas....................... 53 88 55 91 / 20 40 30 30 Clayton......................... 60 89 62 96 / 30 30 20 10 Roy............................. 58 89 60 93 / 30 30 20 10 Conchas......................... 65 96 68 99 / 20 20 20 5 Santa Rosa...................... 65 96 66 99 / 5 20 20 10 Tucumcari....................... 64 100 69 103 / 20 20 20 5 Clovis.......................... 65 95 67 99 / 10 20 20 5 Portales........................ 67 96 70 100 / 10 20 20 5 Fort Sumner..................... 65 97 68 100 / 10 20 20 5 Roswell......................... 70 102 70 104 / 5 20 20 5 Picacho......................... 65 94 65 96 / 10 30 20 20 Elk............................. 63 88 63 90 / 20 40 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ538. Severe Thunderstorm Watch until 8 PM MDT this evening for the following counties...Colfax and Union. && 54
Hazardous weather outlook, Jul 14, 6:01 AM MDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MDT THU JUL 14 2016 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 601 AM MDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SOME STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING IN NORTHEAST NEW MEXICO AS A FRONT WORKS INTO THE STATE. LARGE HAIL AND GUSTY DOWNBURST WINDS WILL BE BE THE PRIMARY THREATS. FARTHER SOUTH HOT AND NEAR RECORD TEMPERATURES WILL CONTINUE OVER THE EAST CENTRAL TO SOUTHEASTERN PLAINS OF NEW MEXICO. THERE WILL BE AN ELEVATED RISK FOR HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION AND HEAT STROKE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING IN NORTHEAST NEW MEXICO. LARGE HAIL AND GUSTY DOWNBURST WINDS WILL ONCE AGAIN BE BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 52
In the hours before
Special weather statement, Jul 14, 3:16 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MDT THU JUL 14 2016
NMZ528-529-532-142145-
EASTERN SAN MIGUEL COUNTY-NORTHEAST HIGHLANDS-FAR NORTHEAST
HIGHLANDS-
316 PM MDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA AND NORTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 345 PM MDT...
AT 316 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF MAES...OR 25 MILES SOUTHEAST OF WAGON MOUND...MOVING
SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3549 10437 3572 10465 3588 10443 3584 10437
3583 10438 3583 10437 3582 10438 3581 10436
3581 10437 3578 10436 3578 10429 3567 10413
TIME...MOT...LOC 2116Z 319DEG 12KT 3572 10443
40Special weather statement, Jul 14, 3:55 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MDT THU JUL 14 2016 NMZ528-529-532-142230- EASTERN SAN MIGUEL COUNTY-NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS- 355 PM MDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA AND NORTH CENTRAL SAN MIGUEL COUNTIES UNTIL 430 PM MDT... AT 355 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF MAES...OR 13 MILES SOUTH OF WAGON MOUND...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAES. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN NEW MEXICO. LAT...LON 3581 10484 3592 10467 3570 10438 3553 10464 TIME...MOT...LOC 2155Z 321DEG 18KT 3581 10470 40
Special weather statement, Jul 14, 4:16 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT THU JUL 14 2016
NMZ528-529-142245-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-
416 PM MDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA AND NORTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 445 PM MDT...
AT 416 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF WAGON MOUND...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAGON MOUND AND MAES.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 374 AND 390.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN NEW MEXICO.
LAT...LON 3590 10436 3587 10437 3587 10438 3584 10438
3564 10456 3561 10457 3588 10490 3589 10488
3593 10489 3595 10485 3598 10483 3601 10483
3608 10476
TIME...MOT...LOC 2216Z 305DEG 27KT 3591 10471
40Special weather statement, Jul 14, 4:41 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 441 PM MDT THU JUL 14 2016 NMZ528-531-142315- HARDING COUNTY-FAR NORTHEAST HIGHLANDS- 441 PM MDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA...NORTHWESTERN HARDING AND SOUTHEASTERN COLFAX COUNTIES UNTIL 515 PM MDT... AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SPRINGER...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGER AND ABBOTT. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 407 AND 411. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN NEW MEXICO. LAT...LON 3629 10467 3644 10449 3628 10409 3604 10436 TIME...MOT...LOC 2241Z 305DEG 26KT 3631 10447 40
Special weather statement, Jul 14, 4:43 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 443 PM MDT THU JUL 14 2016 NMZ528-531-142315- HARDING COUNTY-FAR NORTHEAST HIGHLANDS- 443 PM MDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND WESTERN HARDING COUNTIES UNTIL 515 PM MDT... AT 443 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF WAGON MOUND...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAGON MOUND. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 388 AND 398. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN NEW MEXICO. LAT...LON 3602 10475 3619 10466 3611 10430 3585 10446 TIME...MOT...LOC 2243Z 293DEG 20KT 3608 10463 40
Special weather statement, Jul 14, 4:53 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 453 PM MDT THU JUL 14 2016 NMZ528-531-142330- HARDING COUNTY-FAR NORTHEAST HIGHLANDS- 453 PM MDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA...NORTHWESTERN HARDING AND SOUTH CENTRAL COLFAX COUNTIES UNTIL 530 PM MDT... AT 452 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF SPRINGER...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN MORA...NORTHWESTERN HARDING AND SOUTH CENTRAL COLFAX COUNTIES. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 396 AND 409. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN NEW MEXICO. LAT...LON 3606 10465 3622 10475 3644 10444 3617 10426 TIME...MOT...LOC 2252Z 243DEG 29KT 3618 10462 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:53 AM MDT | Heat Advisory | ABQ | 16 hr | |
| Jul 14, 2:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Jul 14, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 48 min |
| Jul 14, 2:37 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| Jul 14, 3:16 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jul 14, 3:23 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 37 min |
| Jul 14, 3:55 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Jul 14, 4:02 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 118 min |
| Jul 14, 4:16 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| Jul 14, 4:41 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| Jul 14, 4:43 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Jul 14, 4:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.